# SDR AALA20160505002

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 77,983 hours, 41,057 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AIR INTERRUPT, EMER NOT DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB, NOSE WHEELS APPEARED TO KEEP ROTATING & NOSE GEAR RED LIGHT REMAINED ON.  LANDING GEAR WAS EXTENDED NORMALLY & ACFT RETURNED.  INSPECTED NOSE GEAR, NOSE GEAR DOORS & NOSE GEAR WW AREA IAW AMM 32-00-00 WITH NO FAULTS FOUND.  ACCOMPLISHED NOSE GEAR SWING IAW AMM 32-30-00 WITH NO FAULTS FOUND.
